zbMATH — the first resource for mathematics

Global differential geometry. Abstracts from the workshop held June 30 – July 5, 2019. (Differentialgeometrie im Großen.) (English) Zbl 1439.00048
Summary: The topics discussed at the meeting reflected current trends in global differential geometry. These topics included complex geometry, Einstein metrics, geometric flows, metric geometry and manifolds satisfying curvature bounds.
00B05 Collections of abstracts of lectures
00B25 Proceedings of conferences of miscellaneous specific interest
53-06 Proceedings, conferences, collections, etc. pertaining to differential geometry
32-06 Proceedings, conferences, collections, etc. pertaining to several complex variables and analytic spaces
53Cxx Global differential geometry
32Qxx Complex manifolds
Full Text: DOI
[1] D. Bartolucci, F. De Marchis and A. Malchiodi,Supercritical conformal metrics on surfaces with conical singularities, International Mathematics Research Notices,24, 5625-5643, 2011. · Zbl 1254.30066
[2] C. Chai, C. Lin and C. Wang,Mean field equations, hyperelliptic curves and modular forms: I, Cambridge Journal of Mathematics3, no. 1 (2015): 127-274. · Zbl 1327.35116
[3] Q. Chen, W. Wang, Y. Wu and B. Xu,Conformal metrics with constant curvature one and finitely many conical singularities on compact Riemann surfaces, Pacific Journal of Mathematics273, no. 1 (2014): 75-100. · Zbl 1308.30050
[4] A. Eremenko,Co-axial monodromy, arXiv: 1706.04608.
[5] F. Luo and G. Tian.Liouville equation and spherical convex polytopes, Proceedings of the American Mathematical Society,116(4):1119-1129, 1992. · Zbl 0806.53012
[6] R. Mazzeo and X. Zhu,Conical metrics on Riemann surfaces, I: the compactified configuration space and regularity, to appear in Geometry and Topology. · Zbl 1443.53018
[7] R. Mazzeo and X. Zhu,Conical metrics on Riemann surfaces, II: spherical metrics, arXiv: 1906.09720. · Zbl 1443.53018
[8] R. C. McOwen,Point singularities and conformal metrics on Riemann surfaces, Proceedings of the American Mathematical Society,103(1):222-224, 1988. · Zbl 0657.30033
[9] G. Mondello and D. Panov.Spherical metrics with conical singularities on a 2-sphere: angle constraints, International Mathematics Research Notices,(16):4937-4995, 2016. · Zbl 1446.53027
[10] G. Mondello and D. Panov.Spherical surfaces with conical points: systole inequality and moduli spaces with many connected components, arXiv:1807.04373. · Zbl 1447.58013
[11] M. Troyanov.Prescribing curvature on compact surfaces with conical singularities, Transactions of the American Mathematical Society,324(2):793-821, 1991. · Zbl 0724.53023
[12] B. Xu and X. Zhu.Spectral properties of reducible conical metrics, in preparation.
[13] X.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.